that is all i need to know is HOW LONG DOES IT TAKE TO GET INTO YOUR'E SYSTEM AND THIS IS ALL 100MCG PLEASE!!!
9 Aug 2013
It can take a day or two to get full relief but you should start getting some relief within a few hours. Give it a little time. Did your Dr give you any pills for breakthrough? If he did you may want to take some as directed until you get full relief from the patch. Sometimes full relief doesnt come until you get to the second patch so be patient. I know that is hard when you hurt!
9 Aug 2013
Marley, I have been on the Fentanyl patch for over 5 yrs. The 1st couple of days are your body getting used to it. I felt very little relief w/ 1st patch, but things got better with second and by third I was doing a lot better. Most things take a little time, so little really fast acting meds that wil stick with you like the patch. Hang in there just a little more. You should be feeling better very soon.
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My friend Beth is a chronic pain patient on the fentanyl patch. She went in to her pain management Drs. office yesterday and they now have a system ...
6 answers • 2 Feb 2011
I've been taking Fentanyl 25mcg for 2 years for chronic leg pain. What kind of withdraw can I expect
I have recently had injection therapy to relieve the chronic pain in my leg and it is working. My next step is to stop using the Fentanyl patch that ...
5 answers • 21 Jan 2013
Suppose to start new medication but want to know the patch is not in my system. Thank you anybody please advise?
3 answers • 15 Nov 2013
Hi guys! Question. I have been on fentanyl duragesic patches for about 8 years. Was on 125 mcgs and?
... am weaned to 75mcg. New doc wants me completely off. These have been very good at controlling my pain and don't really understand why. ...
2 answers • 25 Oct 2015
... all meds out of my system. Had something I was taking that made me just feel like I wasn't even alive! How long does it generally take to ...
1 answer • 22 Mar 2016